# SDR MASA200800106

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 11,364 hours, 8,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Inoperative
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2709 PHX-FAT - SERVICE DOOR RELEASE HANDLE INOP.  MX SECURED SET SCREW DOOR, OPS NORMAL.
